Bifurcation and numerical analysis of a generalized Gause-type predator-prey model

Download
  1. Get@NRC: Bifurcation and numerical analysis of a generalized Gause-type predator-prey model (Opens in a new window)
AuthorSearch for: ; Search for:
TypeArticle
Journal titleDynamics of Continuous, Discrete and Impulsive Systems, Series B
Volume13
Issue5
Pages533554; # of pages: 22
Subjectplaceholder
Publication date
AffiliationNRC Institute for Biodiagnostics; National Research Council Canada
Peer reviewedNo
NRC number2134
NPARC number9147986
Export citationExport as RIS
Report a correctionReport a correction
Record identifier7d677f93-a348-49e0-8172-081eeb217c4e
Record created2009-06-25
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)